Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ghenderson12

Extreme Burning Sensation While Using Duac And Differin

Recommended Posts

Hi, all. I'm using both Duac and Differin mixed together in equal parts and applying them on my face at night. After using the products for about two weeks, I've started to experience a severe burning sensation while using them. I don't know which one causes it, but it feels like my face is on fire, and it doesn't stop stinging for at least an hour! I use all of my medicine primarily for my back, but also my chest and arms. My face is the only part of my body that experiences pain while using this, I presume because it is more sensitive. When I use other things on my face, now, it burns as well. Things like sunscreen, my pure BP wash and other topical products, and makeup remover wipes all sting my skin, admittedly less than the medication itself, though. My friend is telling me that it burned her at first, but with continued use, her skin got used to it. I can't imagine how she would have continued to use it if it stung so badly, though! Has anyone else experienced this feeling while on these medications? Will it eventually go away or should I discontinue use?

Share this post


Link to post
Share on other sites

I would heed this stinging as it could be a sign of sensitivity. You may want to use only one product or start using them less frequently. My biggest regret was continuing on BP even when my skin wasn't responding well. A year + later and my skin has yet to recover.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×